What Is The Side Effect Of Loric-100

4 Replies Updated

Conversation Starter


jithu Says:
 
Iam 35 yers old man ,I am continue work in night shift .I check every month for my uric acid level (blood checking) but some times my uric acid level is very high now my uric acid is 530 . the lab techanician said you level is very high. before doctor priscribe for me the loric-100(allopurinol tablet) now I ate 3 time after food if this medicne have any side effect or any other problems how many tablets can I ate per day. how long can I eate this medicine,what type of food cann;t eat (meat and veg). I hope your good replay , Thank you jithu

Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:

1
bob hazen Says:
 
Get on cholchine its a miracle drug side affects after u take pills is sitting on toilet but pain is gone in couple hours

Post a Reply   Share page   Report post

Was this helpful?  1 1  
2
Verwon Says:
 
Allopurinol is used to help treat excess uric acid.

The most common side effects associated with it are: nausea and diarrhea.

As to how long you should take the tablet, you should follow your doctor's instructions on that. Some people respond to it pretty fast and will require a shorter duration of use, but others might need to take it for a longer period of time.

I checked, but I am not finding any information on foods that you need to avoid with it.

http:/­/­www.medschat.com/­wiki/­Allopurinol/­

Are there any questions or comments?

Post a Reply   Share page   Report post

Was this helpful?  1 0  
3
amas Says:
 
well I also have uric acid last 2years and iam taking one tab of loric 100 at bedtime, can you please suggest me to which food I've to avoid. with thanks

Post a Reply   Share page   Report post

Was this helpful?  0 0  
4
Santosh Says:
via mobile
 
Last 3 weeks am suffering from right big toe pain and doctor told me that this is gout and my uric acid level was 9 one week I had loric 100 still I have small pain and my big toe area is become black colour and feel like a stiff. Now my uric acid level is 6.4 doctor gave me cholchicine and told me start after 2weeks. I want to know that these medicine are compulsory to take so many people saying that have side effect from these medicines. Could you please tell me how long will affect this gout if my uric acid level become normal then also will affect gout again.

Post a Reply   Share page   Report post

Was this helpful?  0 0  


Possibly Related Threads:

What are the side effect of dicorate er 1000. I am 60 yrs old and since last 4 yrs I am taking dicorate er 1000 one tablet daily. I want to know what's are the si...
What are the side effects of taking Macr 100 Mg? I started taking nitrofur macr 100 mg 3 days ago & am 18 weeks pregnant & now have a cold. Is it a side effect f... 3 replies
Whatis The Side Effect Of Contrimoxazole Embatrim Forte what is the side effect of contrimoxazole embatrim forte? ## The Co-Trimoxazole in Ebamtrim Forte contains Sulfamethoxaz... 1 reply
What Is the side effect of natural micronised progesterone softgel capsules Last month i took above tables around 20 days 200 mg but also i got monthly period cycle on sep 10th . This month my hus... 4 replies
What Is The Side Effect Of Gluformin Abbott, Gluformin*500, side effect of this tablet ## Hi Sen, Side-effects of Gluformin (Metformin) can include, but is n... 3 replies
What Is The Side Effect Of Tab Cintapro I take this tablet regularly for last 12 years as prescribed by the doctor. Hence, I would like to know the side effect ... 3 replies
What is the side effect of decilone forte in our kidney? What is the side effect of decilone forte in our kidney? I'm scared that it could cause kidney failure. ## Hello, Pa... 2 replies
What Is The Side Effect Of Pred Met Eye Drops If Used For Long Duration My son is suffering from arthritis! He is also suffering from UVITIS (eye disease). Eye Specialistr has prescribed pred ... 1 reply
What Is The side effect of alkasol i am using alkasol for last few days ,i feel frequent urination after taking it , is that the side effect of alkasol ## ... 1 reply
What is the Side Effect Of B Gap Tablet? Is there any side effect of B Gap Tablet?Is it delay periods?My wife taken this tab on 1st Jan,2012,her period delaying ... 1 reply


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.


 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


- Health News Headlines + Free RX Savings Card

4) Word Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely
I'm on a public or shared computer



Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.